# SDR DXTA2025082704721

- Difficulty date: August 25, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N476QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500795
- Aircraft time: 1,194 hours, 943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN THE ARM POSITION, EMER LIGHTS ON/FLASHING DURING FLIGHT.   REMOVED AND REPLACED ELB FWD AND AFT.
